MAUDE Adverse Event Report: CORDIS US CORP. AVANTI TRANSRADIAL; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US CORP. AVANTI TRANSRADIAL; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504615Z
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, there was a slide of the guidewire of the 5f avanti plus introducer with mini guidewire into the left ventricle during pericardiocentesis.The patient underwent open ventricular septal defect repair; tricuspid valvuloplasty and right ventricular outflow tract unblocking plus guidewire removal for hemostasis and other treatments.Approximately five days prior to the event, the patient underwent ventricular septal defect occlusion.On the day of the event results of a cardiac ultrasound suggested pericardial effusion and mild tricuspid valve closure insufficiency.The device is expected to be returned for evaluation.The hospital reported it as an adverse event to the china nmpa directly.Please upgrade this case to ae.
 
Additional Manufacturer Narrative
As reported, there was a slide of the guidewire of the 5f avanti plus introducer with mini guidewire into the left ventricle during pericardiocentesis.The patient underwent open ventricular septal defect repair; tricuspid valvuloplasty and right ventricular outflow tract unblocking plus guidewire removal for hemostasis and other treatments.Approximately five days prior to the event, the patient underwent ventricular septal defect occlusion.On the day of the event results of a cardiac ultrasound suggested pericardial effusion and mild tricuspid valve closure insufficiency.Without the return of the device or images for analysis, the reported customer event ¿mini guidewire-fractured-separated¿ could not be confirmed.Procedural/handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿inspect the system contents for any signs of damage; do not use if any damage is present.Do not withdraw the guidewire back though the metal cannula of the needle after it has been inserted as it may damage the guidewire.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventive or corrective actions will be taken at this time.
 
Event or Problem Description
Multiple attempts to obtain supplemental information were made including the return of the device; however, additional event details and product return information were not provided.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.
 
Additional Manufacturer Narrative
A product history record (phr) review of lot 18180343 revealed no anomalies or non-conformances during the manufacturing and inspection processes that could be associated with the event reported.

Brand Name
AVANTI TRANSRADIAL
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18393641
Report Number9616099-2023-06674
Device Sequence Number21013454
Product Code DRE
UDI-Device Identifier10705032010276
UDI-Public(01)10705032010276(17)261231(10)18180343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number504615Z
Device Lot Number18180343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer01/11/2024
08/15/2024
08/29/2024
Initial Report FDA Received Date12/26/2023
Supplement Report FDA Received Date01/12/2024
08/15/2024
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown